I have been taking suboxone for a year if I run out of them I have really bad anxiety shaking sneezing and other withdrawall symptoms. I was told subutex isn't as bad as suboxone to stop using,is this true???
No, I don't think that's true at all. I took Suboxone for 6 months when I started on this, had a bad reaction, and then went on Subutex. If it runs out I get the same bad wds you get. And on top of that the commonly available generic Subutex has all kinds of problems with it. Our lovely FDA is pretending this isn't true. But don't let me get started. Stay on Suboxone unless you have a bad reaction to it. If that was going to happen it would have happened by now. They both must have the same wds because the opiate in all Sub is Buprenorphine. Naloxone isn't really an opioid. It's more of an opioid antidote. And supposedly you don't absorb most of the Naloxone in Suboxone. Although I must have. But with all the current problems with Subutex, I wish I could take Suboxone. I soon may be forced to try it again. But I hope not.
If you want off Suboxone you have to do a super slow taper. If you want to stay on it, then it's best to find the lowest dose you feel good on. The sweet spot, as it's called. For most ppl it's between 4 - 8 mg, but it can be more or less. We're all different.
Be well. Thor
Mickey1969... buprenorphine is the same opiate in both Subutex and suboxone. The only difference is that suboxone has naloxone in it purely for the prevention of melting it down and using it for IV use. The withdrawal Should b the same for the naloxone in suboxone is basically nothing and is not something for which you need to withdraw. So the wd should b the same. Now I know that Thor has experienced different thIngs with different makers of the drug but when looking at it purely in regard to the makeup of the drugs, the opiate is the same in Subutex and in suboxone... it is buprenorphine therefore the withdrawal should be the same. I hope this helps...
Hi mikey - I have had withdrawals from both, until my Dr. said he wanted me to maintain a very low dose of Subox. For some reason, I was allergic to Subutex and began Suboxone. I got a rash on my legs. It makes no sense, since they have essentially the same ingredient, but that's my story... Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2009 • 2 answers
Posted 24 Sep 2009 • 5 answers
Posted 29 Mar 2011 • 2 answers
Posted 20 Sep 2011 • 4 answers
Posted 13 Oct 2011 • 3 answers